# SDR SWIA200921001

- Difficulty date: February 8, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 16,140 hours, 14,057 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6453 - EMERGENCY LIGHTS ON FLOOR FROM ROW 5 TO ROW 8 INOP.  CLEANED AND RESECURED CONNECTORS.
